Turkish Journal of Mathematics
The porous medium equation arises in different applications to model diffusive phenomena. In this paper, we obtain several gradient estimates for some porous medium type equations on smooth metric measure space with N-Bakry-Emery Ricci tensor bounded from below. In particular, we improve and generalize some current gradient estimates for the porous medium equations.
Gradient estimates, porous medium type equation, smooth metric measure space, positive solution
"Gradient estimates for the porous medium type equation on smooth metric measure space,"
Turkish Journal of Mathematics: Vol. 38:
6, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss6/4